RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Andrunakievich, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 76
Scientific articles: 65

Number of views:
This page:1630
Abstract pages:8751
Full texts:4029
References:250
Academician of the Academy of Sciences of the Moldavian SSR

http://www.mathnet.ru/eng/person21952
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192571

Publications in Math-Net.Ru
1997
1. V. A. Andrunakievich, Yu. M. Ryabukhin, “Reduced right ring ideals, and subdirect products of skew fields”, Dokl. Akad. Nauk, 352:6 (1997),  727–729  mathnet  mathscinet  zmath
1993
2. V. A. Andrunakievich, Yu. M. Ryabukhin, “Minimal right ideals of a ring with respect to a fixed right ideal”, Dokl. Akad. Nauk, 331:6 (1993),  663–665  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 178–182
1992
3. V. A. Andrunakievich, Yu. M. Ryabukhin, “Idempotents and quasiregularity with respect to right ideals of algebras”, Dokl. Akad. Nauk, 325:5 (1992),  889–892  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 98–102
1991
4. A. V. Andrunakievich, V. A. Andrunakievich, “Rings that are regular relative to a right ideal”, Mat. Zametki, 49:3 (1991),  3–11  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 231–237  isi
1990
5. V. A. Andrunakievich, Yu. M. Ryabukhin, “Identities with respect to a right ideal $P$ and the ideals of the module $R/P$”, Algebra i Analiz, 2:6 (1990),  40–68  mathnet  mathscinet  zmath; Leningrad Math. J., 2:6 (1991), 1193–1220
6. V. A. Andrunakievich, A. V. Andrunakievich, “Regularity of a ring with respect to right ideals”, Dokl. Akad. Nauk SSSR, 310:2 (1990),  267–272  mathnet  mathscinet  zmath; Dokl. Math., 41:1 (1990), 35–39
7. V. A. Andrunakievich, Yu. M. Ryabukhin, “Closure operators on algebras, and strictly regular algebras”, Trudy Mat. Inst. Steklov., 183 (1990),  7–22  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 1–17
1987
8. V. A. Andrunakievich, Yu. M. Ryabukhin, “Primitivity and quasiregularity with respect to the right ideals of a ring”, Dokl. Akad. Nauk SSSR, 296:4 (1987),  777–780  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1988), 305–308
9. V. A. Andrunakievich, Yu. M. Ryabukhin, “Quasiregularity and primitivity relative to right ideals of a ring”, Mat. Sb. (N.S.), 134(176):4(12) (1987),  451–471  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:2 (1989), 445–464
1986
10. V. A. Andrunakievich, Yu. M. Ryabukhin, “Varieties of quasiregular algebras”, Dokl. Akad. Nauk SSSR, 287:5 (1986),  1033–1036  mathnet  mathscinet  zmath
11. A. V. Andrunakievich, V. A. Andrunakievich, “Completely semiprime and Abelian regular ideals of a ring”, Mat. Zametki, 39:3 (1986),  311–319  mathnet  mathscinet  zmath; Math. Notes, 39:3 (1986), 168–173  isi
1985
12. V. A. Andrunakievich, Yu. M. Ryabukhin, “Free commutative quasi-regular algebras and algebras without quasi-regular subalgebras”, Uspekhi Mat. Nauk, 40:4(244) (1985),  131–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 147–148  isi
13. V. A. Andrunakievich, Yu. M. Ryabukhin, “On varieties of quasiregular algebras”, Mat. Sb. (N.S.), 127(169):4(8) (1985),  419–444  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 415–436
1984
14. V. A. Andrunakievich, Yu. M. Ryabukhin, “Free commutative quasiregular algebras and algebras without quasiregular subalgebras”, Algebra Logika, 23:6 (1984),  605–623  mathnet  mathscinet
15. V. A. Andrunakievich, A. V. Andrunakievich, “A completely semiprime maximal right ideal of a ring is two-sided”, Dokl. Akad. Nauk SSSR, 279:2 (1984),  270–273  mathnet  mathscinet  zmath
16. V. A. Andrunakievich, Yu. M. Ryabukhin, “Algebras without quasiregular subalgebras”, Dokl. Akad. Nauk SSSR, 275:3 (1984),  521–524  mathnet  mathscinet  zmath
1983
17. A. V. Andrunakievich, V. A. Andrunakievich, “On subdirect products of division rings”, Dokl. Akad. Nauk SSSR, 269:4 (1983),  777–780  mathnet  mathscinet  zmath
18. V. A. Andrunakievich, “On completely prime ideals of a ring”, Mat. Sb. (N.S.), 121(163):3(7) (1983),  291–296  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 285–290
1982
19. A. V. Andrunakievich, V. A. Andrunakievich, “Abelian regular ideals of a ring”, Dokl. Akad. Nauk SSSR, 263:5 (1982),  1033–1036  mathnet  mathscinet  zmath
1981
20. A. V. Andrunakievich, V. A. Andrunakievich, “One-sided ideals and radicals of rings”, Algebra Logika, 20:5 (1981),  489–510  mathnet  mathscinet
21. A. V. Andrunakievich, V. A. Andrunakievich, “Strictly modular ideals of a ring”, Dokl. Akad. Nauk SSSR, 259:1 (1981),  11–15  mathnet  mathscinet  zmath
22. V. A. Andrunakievich, A. V. Andrunakievich, “Strictly modular ideals of a ring”, Dokl. Akad. Nauk SSSR, 257:1 (1981),  11–14  mathnet  mathscinet  zmath
1979
23. V. A. Andrunakievich, K. k. Krachilov, Yu. M. Ryabukhin, “Lattice complementary torsions in algebras over a Noetherian integral domain”, Mat. Sb. (N.S.), 109(151):1(5) (1979),  3–11  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:1 (1980), 1–8  isi
1978
24. V. A. Andrunakievich, K. k. Krachilov, Yu. M. Ryabukhin, “Lattice-complemented torsions in algebras over a Noetherian integral domain”, Dokl. Akad. Nauk SSSR, 242:5 (1978),  985–988  mathnet  mathscinet  zmath
25. V. A. Andrunakievich, Yu. M. Ryabukhin, “Complementary and dual torsions”, Dokl. Akad. Nauk SSSR, 238:4 (1978),  769–772  mathnet  mathscinet  zmath
26. V. A. Andrunakievich, V. A. Arnautov, I. M. Goyan, Yu. M. Ryabukhin, “Associative rings”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 16 (1978),  91–190  mathnet  mathscinet  zmath; J. Soviet Math., 14:1 (1980), 922–985
27. V. A. Andrunakievich, Yu. M. Ryabukhin, “Complementary and dual torsions”, Trudy Mat. Inst. Steklov., 148 (1978),  16–26  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 13–22
1976
28. V. A. Andrunakievich, V. I. Arnautov, “Weakly Boolean topological rings”, Dokl. Akad. Nauk SSSR, 228:6 (1976),  1265–1268  mathnet  mathscinet  zmath
29. V. A. Andrunakievich, Yu. M. Ryabukhin, K. k. Krachilov, “Radical closures in complete lattices. General theory”, Mat. Sb. (N.S.), 100(142):3(7) (1976),  339–355  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:3 (1976), 303–317  isi
1975
30. V. A. Andrunakievich, Yu. M. Ryabukhin, “On some classes of weakly Boolean rings”, Dokl. Akad. Nauk SSSR, 224:1 (1975),  11–14  mathnet  mathscinet  zmath
1974
31. V. A. Andrunakievich, Yu. M. Ryabukhin, “Radical closures of right ideals and their complements”, Dokl. Akad. Nauk SSSR, 219:2 (1974),  268–271  mathnet  mathscinet  zmath
1973
32. V. A. Andrunakievich, V. I. Arnautov, M. I. Ursul, “Wedderburn decomposition of hereditarily linearly compact rings”, Dokl. Akad. Nauk SSSR, 211:1 (1973),  15–18  mathnet  mathscinet  zmath
33. V. A. Andrunakievich, Yu. M. Ryabukhin, “Torsions in algebras”, Dokl. Akad. Nauk SSSR, 208:2 (1973),  265–268  mathnet  mathscinet  zmath
34. V. A. Andrunakievič, Yu. M. Ryabukhin, “Torsions and Kuroš chains in algebras”, Tr. Mosk. Mat. Obs., 29 (1973),  19–49  mathnet  mathscinet  zmath
1971
35. V. A. Andrunakievich, Yu. M. Ryabukhin, “Fully idempotent rings and the generalized nil-radical”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1015–1018  mathnet  mathscinet  zmath
36. V. A. Andrunakievich, Yu. M. Ryabukhin, “On decompositions of elements of partially ordered algebraic systems into intersections of prime elements”, Dokl. Akad. Nauk SSSR, 198:1 (1971),  13–15  mathnet  mathscinet  zmath
37. V. A. Andrunakievich, V. G. Marin, “Multioperator linear algebras without nilpotent elements”, Dokl. Akad. Nauk SSSR, 197:4 (1971),  746–749  mathnet  mathscinet  zmath
1969
38. V. A. Andrunakievich, Yu. M. Ryabukhin, “Direct sums of division algebras”, Dokl. Akad. Nauk SSSR, 189:5 (1969),  927–929  mathnet  mathscinet  zmath
1968
39. V. A. Andrunakievich, Yu. M. Ryabukhin, “Rings without nilpotent elements, and completely prime ideals”, Dokl. Akad. Nauk SSSR, 180:1 (1968),  9–11  mathnet  mathscinet  zmath
40. V. A. Andrunakievich, Yu. M. Ryabukhin, “The existence of the Brown–McCoy radical in Lie algebras”, Dokl. Akad. Nauk SSSR, 179:3 (1968),  503–506  mathnet  mathscinet  zmath
1967
41. V. A. Andrunakievich, Yu. M. Ryabukhin, “The additive theory of ideals in systems with residuals”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  1057–1090  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 1011–1040
42. V. A. Andrunakievich, V. I. Arnautov, Yu. M. Ryabukhin, “Rings”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1965, 1967,  133–180  mathnet  mathscinet
43. V. A. Andrunakievich, Yu. M. Ryabukhin, “Primarities in rings and groupoids with residuals”, Sibirsk. Mat. Zh., 8:3 (1967),  494–517  mathnet  mathscinet  zmath; Siberian Math. J., 8:3 (1967), 362–377
1966
44. V. A. Andrunakievich, V. I. Arnautov, “Invertibility in topological rings”, Dokl. Akad. Nauk SSSR, 170:4 (1966),  755–758  mathnet  mathscinet  zmath
45. V. A. Andrunakievich, Yu. M. Ryabukhin, “A contribution to the theory of ideals in rings, modules and groupoids”, Dokl. Akad. Nauk SSSR, 168:3 (1966),  495–498  mathnet  mathscinet  zmath
1965
46. V. A. Andrunakievich, Yu. M. Ryabukhin, “Primary ideals in noncommutative rings”, Dokl. Akad. Nauk SSSR, 165:1 (1965),  13–16  mathnet  mathscinet  zmath
47. V. A. Andrunakievich, Yu. M. Ryabukhin, “Connected rings”, Dokl. Akad. Nauk SSSR, 162:6 (1965),  1219–1222  mathnet  mathscinet  zmath
1964
48. V. A. Andrunakievich, Yu. M. Ryabukhin, “Modules and radicals”, Dokl. Akad. Nauk SSSR, 156:5 (1964),  991–994  mathnet  mathscinet  zmath
1963
49. V. A. Andrunakievich, Yu. M. Ryabukhin, “The imbedding of modules”, Dokl. Akad. Nauk SSSR, 153:3 (1963),  507–509  mathnet  mathscinet  zmath
1962
50. V. A. Andrunakievich, Yu. M. Ryabukhin, “Special modules and special radicals”, Dokl. Akad. Nauk SSSR, 147:6 (1962),  1274–1277  mathnet  mathscinet  zmath
51. V. A. Andrunakievich, “Radicals and the decomposition of a ring”, Dokl. Akad. Nauk SSSR, 145:1 (1962),  9–12  mathnet  mathscinet  zmath
1961
52. V. A. Andrunakievich, “On a characteristic of a hyper-nilpotent radical”, Uspekhi Mat. Nauk, 16:1(97) (1961),  127–130  mathnet  mathscinet  zmath
53. V. A. Andrunakievich, “Radicals of associative rings. II. Examples of special radicals”, Mat. Sb. (N.S.), 55(97):3 (1961),  329–346  mathnet  mathscinet  zmath
54. V. A. Andrunakievich, “Prime modules and the Baer radical”, Sibirsk. Mat. Zh., 2:6 (1961),  801–806  mathnet  mathscinet  zmath
1960
55. V. A. Andrunakievich, “Radicals of weakly associative rings”, Dokl. Akad. Nauk SSSR, 134:6 (1960),  1271–1274  mathnet  mathscinet  zmath
56. V. A. Andrunakievich, “Semiradical ideals”, Sibirsk. Mat. Zh., 1:4 (1960),  547–554  mathnet  mathscinet  zmath
1958
57. V. A. Andrunakievich, “Radicals of associative rings. I”, Mat. Sb. (N.S.), 44(86):2 (1958),  179–212  mathnet  mathscinet  zmath
1957
58. V. A. Andrunakievich, “Contribution to the theory of radicals in associative rings”, Dokl. Akad. Nauk SSSR, 113:3 (1957),  487–490  mathnet  mathscinet  zmath
59. V. A. Andrunakievich, “Antisimple and strongly idempotent rings”, Izv. Akad. Nauk SSSR Ser. Mat., 21:1 (1957),  125–144  mathnet  mathscinet  zmath
60. V. A. Andrunakievich, “Modular ideals, radicals and semisimplicity of rings”, Uspekhi Mat. Nauk, 12:3(75) (1957),  133–139  mathnet  mathscinet  zmath
1956
61. V. A. Andrunakievich, “Rings with annihilator condition”, Izv. Akad. Nauk SSSR Ser. Mat., 20:4 (1956),  547–568  mathnet  mathscinet  zmath
62. V. A. Andrunakievich, “Biregular rings”, Mat. Sb. (N.S.), 39(81):4 (1956),  447–464  mathnet  mathscinet  zmath
1954
63. V. A. Andrunakievich, “The radical in generalized $Q$-rings”, Izv. Akad. Nauk SSSR Ser. Mat., 18:5 (1954),  419–426  mathnet  mathscinet  zmath
1952
64. V. A. Andrunakievich, “On the determination of the radical of a ring”, Izv. Akad. Nauk SSSR Ser. Mat., 16:3 (1952),  217–224  mathnet  mathscinet  zmath
1948
65. V. A. Andrunakievich, “Semiradical rings”, Izv. Akad. Nauk SSSR Ser. Mat., 12:2 (1948),  129–178  mathnet  mathscinet  zmath

1990
66. A. F. Andreev, V. A. Andrunakievich, N. I. Vulpe, È. I. Grudo, V. M. Millionshchikov, L. A. Cherkas, B. A. Shcherbakov, “Konstantin Sergeevich Sibirskiǐ”, Differ. Uravn., 26:6 (1990),  1098–1100  mathnet  mathscinet  zmath; Differ. Equ., 26:6 (1990), 800–802
1986
67. S. I. Adian, V. A. Andrunakievich, O. B. Lupanov, E. V. Paducheva, M. F. Raţă, V. A. Uspenskii, “Aleksandr Vladimirovich Kuznetsov (obituary)”, Uspekhi Mat. Nauk, 41:2(248) (1986),  179–180  mathnet  mathscinet; Russian Math. Surveys, 41:2 (1986), 185–187  isi
1983
68. V. A. Andrunakievich, L. A. Bokut', I. P. Shestakov, “V All-Union Symposium on Ring Theory, Theory of Algebras, and Module Theory”, Uspekhi Mat. Nauk, 38:2(230) (1983),  233–236  mathnet
1981
69. V. A. Andrunakievich, M. I. Vodinchar, “IV All-Union Symposium on Ring Theory, Theory of Algebras, and Module Theory”, Uspekhi Mat. Nauk, 36:5(221) (1981),  224–225  mathnet
1980
70. V. A. Andrunakievich, P. K. Osmatesku, “IV Tiraspol' Symposium on General Topology and its Applications”, Uspekhi Mat. Nauk, 35:6(216) (1980),  188–191  mathnet
1978
71. V. A. Andrunakievich, N. P. Erugin, Yu. S. Bogdanov, “Konstantin Sergeevič Sibirskiǐ (on the occasion of his fiftieth birthday)”, Differ. Uravn., 14:3 (1978),  565–570  mathnet  mathscinet
1973
72. V. A. Andrunakievič, T. M. Baranovič, V. D. Belousov, S. D. Berman, L. M. Gluskin, O. N. Golovin, S. T. Zavalo, L. A. Kaluzhnin, B. I. Plotkin, L. E. Sadovskiĭ, L. A. Skornyakov, D. Souprounenko, L. N. Shevrin, A. L. Shmel'kin, “In memoriam Aleksandr Gennadievič Kuroš. (January 19, 1908 – May 18, 1971).”, Tr. Mosk. Mat. Obs., 29 (1973),  3–18  mathnet  mathscinet
1972
73. V. A. Andrunakievich, M. I. Vodinchar, “Eleventh All-Union Algebraic Colloquium”, Uspekhi Mat. Nauk, 27:2(164) (1972),  231–234  mathnet
1969
74. V. A. Andrunakievich, A. I. Kashu, “First All-Union Symposium on Ring Theory and Module Theory”, Uspekhi Mat. Nauk, 24:2(146) (1969),  257  mathnet
1966
75. V. A. Andrunakievich, M. D. Sandik, “Seventh All-Union Colloquium on General Algebra”, Uspekhi Mat. Nauk, 21:4(130) (1966),  283–285  mathnet
1965
76. V. A. Andrunakievich, V. P. Bychkov, “Mathematical life in the Moldavian SSR”, Uspekhi Mat. Nauk, 20:2(122) (1965),  247–258  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021